Lithuanian Mathematical Journal

, Volume 35, Issue 4, pp 373–387 | Cite as

Behavior of the homogeneous symmetric polynomial in an angular region

  • È. G. Kir'yatskii
Article
  • 8 Downloads

Keywords

Symmetric Polynomial Angular Region Homogeneous Symmetric Polynomial 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Markushevisch,Theory of Analytic Functions [in Russian], Gostekhizdat, Moscow, Leningrad (1950).Google Scholar
  2. 2.
    I. I. Ibragimov,Methods of Interpolation of Function and Some Their Applications [in Russian], Nauka, Moscow (1971).Google Scholar
  3. 3.
    A. G. Naftaleviĉ, Certain remarks on Ĉebyŝev's systems,Liet. Mat. Rinkinys,3, 435–441 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • È. G. Kir'yatskii

There are no affiliations available

Personalised recommendations